# SDR DALA12011975651

- Difficulty date: October 12, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,353 hours, 13,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION I & II DENT ON LOWER FUSELAGE RT AFT CORNER E & E DOOR CUTOUT, OUT OF LIMITS IAW SRM 53-00-01, FIG 101.  PERMANENT REPAIR INSTALLED IAW ERA 507368-14, REV ORIGINAL.
